Síguenos en Twitter       Síguenos en Facebook       Síguenos en YouTube       Siguenos en Linkedin       Correo Grupsagessa       Gmail       Yahoo Mail       Dropbox       Instagram       Pinterest       Slack       Google Drive       Print       StumbleUpon

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

EMERGENCY MEDICINE DAY: May 27

Buscar en contenido

Contenido:

miércoles, 9 de enero de 2019

Cardiotoxic Drugs

R.E.B.E.L.Core Cast 2.0 - January 09, 2019 - By Anand Swaminathan
"Take Homes
  • Calcium Channel Blocker (CCB) toxicity usually present with bradycardia and hypotension, but with preserved mental status. This can help differential from Beta Blocker (BB) toxicity, where the patients often have altered mental status.
  • Hyperglycemia is the other hallmark of CCB toxicity, which can help you differentiate from BB. This hyperglycemia may be a harbinger of impending circulatory collapse, so be on guard in a pt with CCB overdose, normal vitals and hyperglycemia
  • Don’t be afraid to use and infuse hyperinsulinemia-euglycemia therapy for BB and CCB toxicity. Have a frank and open conversation with your team about how it works to get everyone on board before your start.
  • TCA overdoses present with a a number of signs and symptoms including anticholinergic symptoms, AMS, hypotension and seizures. Once you identify the TCA toxicity, you’re going to start with fluids and pressors and then move on the antidote which is sodium bicarbonate 1-2 mEq/kg as a bolus followed by a drip. You want to keep pushing sodium bicarb until you see the QRS narrow"